# SDR ASAA2018111426798

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 40,262 hours, 12,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT DURING RECALL LEFT PACK LIGHT ILLUMINATED EXTINGUISHED WHEN MASTER CAUTION PUSHED. TEMPS NORMAL IN CABIN. GROUNDED - YES. ON DEFERRAL.
